Volume 14, issue 2 (2014)

Recent Issues

Volume 17
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
New series in the Johnson cokernels of the mapping class groups of surfaces
627

Naoya Enomoto and Takao Satoh

The minimal genus problem in $\mathbb{C\mskip-1mu P}^2 \mathbin{\#} \mathbb{C\mskip-1mu P}^2$
671

Mohamed Ait Nouh

Displacing Lagrangian toric fibers by extended probes
687

Miguel Abreu, Matthew Strom Borman and Dusa McDuff

A sign assignment in totally twisted Khovanov homology
753

Andrew Manion

Gordian adjacency for torus knots
769

Peter Feller

Aspherical manifolds that cannot be triangulated
795

Michael W Davis, Jim Fowler and Jean-François Lafont

A note on subfactor projections
805

Samuel J Taylor

Twisted equivariant $K\!$–theory and $K\!$–homology of $\mathrm{Sl}_3{\mathbb{Z}}$
823

Noé Bárcenas and Mario Velásquez

On compact hyperbolic manifolds of Euler characteristic two
853

Vincent Emery

Lagrangian correspondences and Donaldson's TQFT construction of the Seiberg–Witten invariants of $3$–manifolds
863

Timothy Nguyen

Geodesic systems of tunnels in hyperbolic $3$–manifolds
925

Stephan D Burton and Jessica S Purcell

The power operation structure on Morava $E\!$–theory of height $2$ at the prime $3$
953

Yifei Zhu

High distance Heegaard splittings via Dehn twists
979

Michael Yoshizawa

Spin structures on $3$–manifolds via arbitrary triangulations
1005

Riccardo Benedetti and Carlo Petronio

Coherence for invertible objects and multigraded homotopy rings
1055

Daniel Dugger

$\mathrm{CAT}(0)$ spaces with boundary the join of two Cantor sets
1107

Khek Lun Harold Chao

Weak $\mathcal{Z}$–structures for some classes of groups
1123

Craig R Guilbault

On simplicial maps of the complexes of curves of nonorientable surfaces
1153

Elmas Irmak

Generalised Miller–Morita–Mumford classes for block bundles and topological bundles
1181

Johannes Ebert and Oscar Randal-Williams

The Milnor triple linking number of string links by cut-and-paste topology
1205

Robin Koytcheff

Publication of this issue is now complete.